# SDR USAA950560

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415US
- Make and model: Boeing 737401
- Aircraft serial: 23883
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fs 947-967
- Part time: 19,714 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND APPROXIMATELY 2 INCH BY 20 INCH AREA CORRODED ON FLOOR SUPPORT AT STATION 947 TO STATION 967, LBL 50.  REPAIRED PER SRM 51-10-02.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
